# SDR MALA060558

- Difficulty date: September 17, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 22,049 hours, 24,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3 IS CORRODED BEYOND SERVICEABLE LIMITS AT STA 297 - STA 319. REPAIRED IAW EO NR S53342
